Home » Ferenc Balogh

Ferenc Balogh

Members

Name

Ferenc Balogh

Affiliation

John Abbott College

Email

balogh@crm.umontreal.ca

Phone (1)

514-457-6610 ext. 5602

Areas of research (1)

Random Matrices

Area of research (2)

Orthogonal Polynomials

Area of research (3)

Integrable Systems

Selected Recent Publications (past 2 years only) (1)

F. Balogh, D. Yang, Geometric interpretation of Zhou’s explicit formula for the Witten–Kontsevich tau function, Lett. Math. Phys., 107, (2017), no. 10, 1837–1857.

Selected Recent Publications (past 2 years only) (2)

F. Balogh, T. Grava, D. Merzi, Orthogonal polynomials for a class of measures with discrete rotational symmetries in the complex plane, Constr. Approx., 46, (2017), no. 1, 109–169.

Selected Recent Publications (past 2 years only) (3)

F. Balogh, M. Bertola, T. Bothner, Hankel determinant approach to generalized Vorobev-Yablonski polynomials and their roots, Constr. Approx., 44, (2016), no. 3, 417–453.

Selected Recent Publications (past 2 years only) (4)

F. Balogh, N. M. Shah, S. T. Ali, On some families of complex Hermite polynomials and their applications to physics, Operator algebras and mathematical physics (Oper. Theory Adv. Appl.), 247, (2015), 157–171.

Selected Recent Publications (past 2 years only) (5)

F. Balogh, M. Bertola, S-Y. Lee, K. D. T-R McLaughlin, Strong asymptotics of the orthogonal polynomials with respect to a measure supported on the plane, Comm. Pure Appl. Math., 68, (2015), no. 1, 112–172.

Selected Recent Publications (past 2 years only) (6)

F. Balogh, D. Merzi, Equilibrium measures for a class of potentials with discrete rotational symmetries, Constr. Approx., 42, (2015), no. 3, 399–424.

Selected Recent Publications (past 2 years only) (7)

T. Fonseca, F. Balogh, The higher spin generalization of the 6-vertex model with domain wall boundary conditions and Macdonald polynomials, J. Algebraic Combin., 41, (2015), no. 3, 843–866.

Selected Recent Publications (past 2 years only) (8)

F. Balogh, Discrete matrix models for partial sums of conformal blocks associated to Painleve transcendents, Nonlinearity, 28, (2015), no. 1, 43–55.

Recent Invited Talks and Lectures (past year only) (1)

On the distribution of poles of rational solutions to the Painlevé II hierarchy CRM, Montréal, March 6, 2018

Recent Awards, Distinctions, Prizes (past 2 years) (1)

FRQNT Individual Research Grant – Programme de recherche pour les chercheurs et les chercheuses de collège, 2018-2021

Aller à la barre d’outils